Remarks on the maximum principle for nonlinear elliptic PDEs with quadratic growth conditions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 3, pp. 381-404.
@article{ASNSP_1999_4_28_3_381_0,
     author = {Barles, Guy and Blanc, Alain-Philippe and Georgelin, Christine and Kobylanski, Magdalena},
     title = {Remarks on the maximum principle for nonlinear elliptic {PDEs} with quadratic growth conditions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {381--404},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 28},
     number = {3},
     year = {1999},
     zbl = {0940.35078},
     mrnumber = {1736522},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1999_4_28_3_381_0/}
}
TY  - JOUR
AU  - Barles, Guy
AU  - Blanc, Alain-Philippe
AU  - Georgelin, Christine
AU  - Kobylanski, Magdalena
TI  - Remarks on the maximum principle for nonlinear elliptic PDEs with quadratic growth conditions
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1999
DA  - 1999///
SP  - 381
EP  - 404
VL  - Ser. 4, 28
IS  - 3
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1999_4_28_3_381_0/
UR  - https://zbmath.org/?q=an%3A0940.35078
UR  - https://www.ams.org/mathscinet-getitem?mr=1736522
LA  - en
ID  - ASNSP_1999_4_28_3_381_0
ER  - 
%0 Journal Article
%A Barles, Guy
%A Blanc, Alain-Philippe
%A Georgelin, Christine
%A Kobylanski, Magdalena
%T Remarks on the maximum principle for nonlinear elliptic PDEs with quadratic growth conditions
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1999
%P 381-404
%V Ser. 4, 28
%N 3
%I Scuola normale superiore
%G en
%F ASNSP_1999_4_28_3_381_0
Barles, Guy; Blanc, Alain-Philippe; Georgelin, Christine; Kobylanski, Magdalena. Remarks on the maximum principle for nonlinear elliptic PDEs with quadratic growth conditions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 3, pp. 381-404. http://archive.numdam.org/item/ASNSP_1999_4_28_3_381_0/

[1] G. Barles - F. Murat, The Maximum Principle for quasilinear elliptic equations with quadratic growth conditions, Arch. Rational Mech. Anal. 133 (1995), 77-101. | MR | Zbl

[2] A. Bensoussan - L. Boccardo - F. Murat, On a nonlinear partial differential equation having natural growth terms and unbounded solution, Ann. Inst. H. Poincaré, Anal. Non Linéaire 5 (1988), 347-364. | EuDML | Numdam | MR | Zbl

[3] L. Boccardo - F. Murat - J.P. Puel, Existence de solutions non bornées pour certaines équations quasi-linéaires, Portugal. Math. 41 (1982), 507-534. | EuDML | MR | Zbl

[4] L. Boccardo - F. Murat - J.-P. Puel, Existence de solutions faibles pour des équations elleptiques quasi-linéaires à croissance quadratique, In: "Nonlinear Partial Differential and their Applications", Collège de France Seminar, volume IV, H. Brezis and J.-L. Lions editors, Research Notes in Mathematics 84, Pitman, London, 1983, pp. 19-73. | MR | Zbl

[5] V. Ferone - F. Murat, Nonlinear problems having natural growth in the gradient: an existence result when the source term is small, Nonlinear Anal., to appear. | MR | Zbl

[6] V. Ferone - F. Murat, Quasilinear problems having natural growth in the gradient: an existence result when the source term is small, In: "Equations aux dérivées partielles et applications, article dédié à Jacques-Louis Lions", Gauthier-Villars, Paris, 1998, pp. 497-515. | MR | Zbl

[7] V. Ferone - M.R. Posteraro, On a class of quasilinear elliptic equations with quadratic growth in the gradient, Nonlinear Anal. 20 (1993). | MR | Zbl

[8] D. Gilbarg - N.S. Trudinger, "Elliptic Partial Differential Equations of Second Order", Springer-Verlag, Berlin, 1977. | MR | Zbl

[9] J.L. Kazdan - R.J. Kramer, Invariant criteria for existence of solutions of second order quasi-linear elliptic equations, Comm. Pure Appl. Math. 31 (1978), 619-645. | MR | Zbl

[10] O.A. Lady - N.N. Ural'Ceva, "Équations aux derivées partielles de type elliptique, Dunod, Paris, 1968. | MR | Zbl

[11] J.M. Lasry - P.L. Lions, A remark on regularization in Hilbert spaces, Isr. J. Math. 55 (1986), 257-266. | MR | Zbl